# SDR ABXA9701778

- Difficulty date: November 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 591343840
- Condition: Cracked
- Location: Rt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RT WING INBOARD LOWER BONDED PANEL CRACKED ON LOWER SIDE.  REPLACED BONDED PANEL IAW DC9 SRM 51-20-0, 51-30-2, AND 51-10-4.
